# SDR DALA13024449201

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1379 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1379, LONGERON 27R FRAME HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGE IAW SRM 53-10-02, SRM 51-10-03.
